Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2022 | Journal Article | LibreCat-ID: 45849
Mahmood, Yasir, and Arne Meier. “Parameterised Complexity of Model Checking and Satisfiability in Propositional Dependence Logic.” Annals of Mathematics and Artificial Intelligence, vol. 90, no. 2–3, Springer Science and Business Media LLC, 2022, pp. 271–96, doi:10.1007/s10472-021-09730-w.
LibreCat
| DOI
1995 | Journal Article | LibreCat-ID: 3037
Alt, Helmut, et al. “Approximate Matching of Polygonal Shapes.” Annals of Mathematics and Artificial Intelligence, vol. 13, no. 3, 1995.
LibreCat